MathSciNet Relay Station
MathSciNet bibliographic data
MR1618444 76M25 (65M99 76D05)
Guo, Ben-Yu; He, Li-Ping The fully discrete Legendre spectral approximation of two-dimensional unsteady incompressible fluid flow in stream function form. SIAM J. Numer. Anal. 35 (1998), no. 1, 146–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement